# SDR DL72S970134

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box Web
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERT TORQUE BOX WEB LIGHTENING HOLE AT STA 1240 HAS .25 INCH CRACK AT LOWER HOLE.  REPAIRED PER M/M 53-11-0.
